# SDR ALGA089067

- Difficulty date: September 9, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 3,137 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Part serial: RNFS1463
- Condition: Broken
- Location: T/R Driveshaft
- Part time: 186 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2EA. DISC. BROKEN IN ASSY. REMOVED AND REPLACED, BY FIELD MAINT.
